A completely bounded characterization of operator algebras.
Mathematische Annalen, Tome 303 (1995) no. 4, pp. 227-240
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1995__303_4_165366,
author = {David P. Blecher},
title = {A completely bounded characterization of operator algebras.},
journal = {Mathematische Annalen},
pages = {227--240},
year = {1995},
volume = {303},
number = {4},
zbl = {0892.47048},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__303_4_165366/}
}
David P. Blecher. A completely bounded characterization of operator algebras.. Mathematische Annalen, Tome 303 (1995) no. 4, pp. 227-240. http://geodesic.mathdoc.fr/item/MAN_1995__303_4_165366/